# SDR FDEA201006051830

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Nr 5 Slat Lt
- Component: Slat, Doug
- Component part number: NRB60311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - SLAT NR 5 LOWER SURFACE FOUND SCRATCHED.  REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 31 VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
